# SDR HALA2008102900830

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 85,524 hours, 16,340 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEMS - ON ETOPS1 CK FOUND ADP MODULE IN LT WHEEL WELL LEAKING AT UNION.  RE-TORQUED UNION AND B-NUT, LEAK CHECK GOOD.  SERVICED HYD, OK FOR SERVICE.
